×

zbMATH — the first resource for mathematics

Modular functions: uniform boundedness and compactness. (English) Zbl 0931.28009
The authors prove a Nikodým boundedness theorem, a Brooks-Jewitt theorem and a Vitali-Hahn-Saks theorem for measures on orthomodular lattices as well as for modular functions on complemented lattices. Moreover, the paper contains several compactness theorems in spaces of modular functions on complemented lattices.
Reviewer: H.Weber (Udine)

MSC:
28B10 Group- or semigroup-valued set functions, measures and integrals
46G99 Measures, integration, derivative, holomorphy (all involving infinite-dimensional spaces)
06C15 Complemented lattices, orthocomplemented lattices and posets
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Avallone A., Weber H.,Lattice uniformities generated by filters, J. Math. Anal. Appl.209 (1997), 507–528. · Zbl 0907.06015 · doi:10.1006/jmaa.1996.5291
[2] Avallone A.,Liapunov theorem for modular functions, Internat. J. Theoret. Phys. 34, no.8 1197–1204 (1995), 1197–1204. · Zbl 0841.28007 · doi:10.1007/BF00676229
[3] Avallone A.,Nonatomic vector-valued modular functions, Preprint (1995). · Zbl 0987.28012
[4] Birkhoff G.,Lattice theory, AMS Colloq. Public., vol. 25, Providence, Rhode Island, 1984. · Zbl 0063.00402
[5] Barbieri G., Weber H.,A topological approach to the study of fuzzy measures, Preprint (1996). · Zbl 0916.28015
[6] Costantinescu C.,Some properties of spaces of measures, Atti Sem. Mat. Fis. Univ. Modena 35, Supplemento (1987).
[7] Drewnowski L.,Equivalence of Brooks-Jewett, Vitali-Hahn-Saks and Nikodym theorems, Bull. Acad. Pol. Sci.28 (1980), 549–556. · Zbl 0243.28011
[8] D’Andrea A.B., de Lucia P., Morales P.,The Lebesgue decomposition theorem and the Nikodym convergence theorem on an orthomodular poset, Atti Sem. Mat. Fis. Univ. Modena39 (1991), 73–94. · Zbl 0747.28004
[9] D’Andrea A.B., de Lucia P.,The Brooks-Jewett theorem on an orthomodular lattice, J. Math. Anal. Appl.154 (1991), 507–522. · Zbl 0727.28008 · doi:10.1016/0022-247X(91)90054-4
[10] de Lucia P., Morales P.,Equivalence of Brooks-Jewett, Vitali-Hahn-Saks and Nikodym convergence theorems for uniform semigroup-valued additive functions on a Boolean ring, Ricerche di Mat.35 (1986), 75–77. · Zbl 0612.28006
[11] de Lucia P., Salvati S.,A Cafiero characterization of uniform s-bounded-ness, Supplemento a Rend. Circ. Mat. Palermo40 (1996), 121–128. · Zbl 0882.28009
[12] de Lucia P., Traynor T.,Non-commutative group-valued measures on an orthomodular poset, Math. Japonica40 (1994), 309–315. · Zbl 0812.28008
[13] Diestel J., Uhl J.J.,Vector measures, AMS Providence, Rhode Island, 1977.
[14] Dunford N., Schwartz T.,Linear Operators, Part I. Interscience Publisher, New York, 1957. · Zbl 0128.34803
[15] Fleischer I., Traynor T.,Equivalence of group-valued measure on an abstract lattice, Bull. Acad. Pol. Sci.28 (1980), 549–556. · Zbl 0514.28004
[16] Fleischer I., Traynor T.,Group-valued modular functions, Alg. Univ.14 (1982), 287–291. · Zbl 0487.06002 · doi:10.1007/BF02483932
[17] Halmos P.R.,Lectures on Boolean algebras, Van Nostrand Company, Princeton, 1963. · Zbl 0114.01603
[18] Hejcman J.,Boundedness in uniform spaces and topological groups, Czec. J. Math.9 (1959), 544–563. · Zbl 0132.18202
[19] Jarchow H.,Locally convex spaces, Teubner Stuttgart, 1981. · Zbl 0466.46001
[20] Kalmbach G.,Orthomodular lattices, Academic Press. London-New York, 1983.
[21] Kindler J.,A Mazur-Orlicz type theorem for submodular set functions, J. Math. Anal. Appl.120 (1986), 533–546. · Zbl 0605.28004 · doi:10.1016/0022-247X(86)90175-7
[22] Kothe G.,Topological vector space, Springer Verlag, Berlin, 1983.
[23] Maeda S.,Dimension functions on certain general lattices, J. Sc. Hiroshima Univ., Ser. A, Vol.19, no. 2 (1955). · Zbl 0068.02502
[24] Maeda F., Maeda S.,Theory of symmetric lattices, Springer-Verlag Berlin Heidelberg New York. · Zbl 0219.06002
[25] Ptak P., Pulmannova S.,Orthomodular structure as quantum logics, Kluwer Academic Publishers, Vol. 44, London, 1991.
[26] Schmidt K.,Jordan decompositions of generalized vector measures, Longman Scientific and Technical, 1989.
[27] Schachermayer W.,On some classical measure-theoretic theorems for non-sigmacomplete Boolean algebras, Diss. Math.214, Warszawa, (1982). · Zbl 0522.28007
[28] Traynor T.,Modular functions and their Frechet-Nikodym topologies, Lect. Notes in Math.1089 (1984), 171–180. · Zbl 0576.28014 · doi:10.1007/BFb0072613
[29] Weber H.,Unabhängige Topologien, Zerlegung von Ringtopologien, Math. Z. 180 (1982), 379–393. · Zbl 0485.13009 · doi:10.1007/BF01214178
[30] Weber H.,Pointwise sequential compactness and weak compactness in spaces of contents, Rend. Circ. Mat. Palermo34 (1985), 56–78. · Zbl 0581.46037 · doi:10.1007/BF02844885
[31] Weber H.,Compactness in spaces of group-valued contents, the Vitali-Hahn-Saks theorem and Nikodym’s boundedness theorem, Rocky Mount. J. Math.16 (1986), 253–275. · Zbl 0604.28006 · doi:10.1216/RMJ-1986-16-2-253
[32] Weber H.,Uniform Lattices I: A generalization of topological Riesz space and topological Boolean rings; Uniform lattices II, Ann. Mat. Pura Appl.160, (1991), 347–370 and165, (1993) 133–158. · Zbl 0790.06006 · doi:10.1007/BF01764134
[33] Weber H.,Valuations on complemented lattices, Internat. J. Theoret. Phys.34 (1995), 1799–1806. · Zbl 0843.06005 · doi:10.1007/BF00676294
[34] Weber H.,Lattice uniformities and modular functions on orthomodular lattices, Order12 (1995), 295–305. · Zbl 0834.06013 · doi:10.1007/BF01111744
[35] Weber H.,On modular functions, Funct. et Approx. XXIV (1996), 35–32. · Zbl 0887.06011
[36] Weber H.,Uniform lattices and modular functions, Atti Sem. Mat. Fis. Univ. Modena–(to appear).
[37] Weber H., Manuscript.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.